# SDR ASAA2015112313938

- Difficulty date: November 23, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 29,246 hours, 9,042 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: S280A1001
- Condition: Loose
- Location: L2 Window
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, LT SIDE OVERHEAT LIGHT ILLUMINATED.  RAN QRH, LIGHT RE-ILLUMINATED.  ACFT GROUNDED.  PERFORMED FIM TASK 30-41, TASK 801.  BITE TEST OK.  POWERED DOWN ACFT FOR 5 MINUTES.  POWERED ACFT BACK UP.  PERFORMED BITE TEST,  RESET REF FIM 30-41, TASK 801.  BITE TESTED OK AGAIN.  PERFORMED WINDOW HEAT SYS OPS TEST REF AMM 30-41-00-710-801. FOUND LT SLIDER FWD COIL CONNECTOR PLUG NOT FULLY LOCKED IN DETENT, SECURED SAME. OPS TESTED GOOD.
